# SDR LC1R201605230001

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: General aviation
- Aircraft: N122C
- Make and model: Boeing N2S-5
- Aircraft serial: 758648
- Aircraft time: 3,643 hours
- Engine: Cont IO550N
- Engine time: 1,704 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Damaged
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREPURCHASE INSPECTION, A BORESCOPE INSPECTION OF ALL CYLINDERS WAS PERFORMED.  FOUND EVIDENCE OF AN EXHAUST VALVE STRIKE ON THE PISTON OF NR 5 CYLINDER.  NOTED NO OTHER DAMAGE IN NUMBER 5 CYLINDER AND ENGINE OPERATION WAS ACCEPTABLE DURING PRE-INSPECTION RUN UP.
